# SDR CA150901005

- Difficulty date: August 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS INSTALLED AFTER REPAIR AND SINCE THEN THE CREW HAS REPORTED SMOKE AND OIL ODOR IN THE CABIN AND ALSO THE FIRE DETECTOR AT THE LAVATORY WERE INDICATING THE SAME.  WHEN THE ENGINE WAS RUN ON THE GROUND THERE WAS NO SMOKE.  DURING TAKEOFF AND LEVEL FLIGHT THERE WERE NO PROBLEMS AND AFTER CRUISE FLIGHT WHEN THE PILOT BROUGHT THE POWER LEVER BACK FOR DESCENT AND THE P3 IS TAKING OVER FOR THE P2.5, THERE WAS SMOKE EVERY TIME. WHEN THE CREW TURNED OFF THE LT ECS SYS BEFORE THE DESCENT THERE WAS NO SMOKE.
